# SDR ALGA088662

- Difficulty date: August 6, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0234
- Condition: Malfunctioned
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DUE TO ROTOR NEEDLE FALLS TO ZERO WHEN THROTTLE IS REDUCED.
